# SDR SWAA2021072689887

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 433
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB FORWARD SHIELD BS 433; RBL 25; WL 157 (MARKED). ; / [01] NOT HAVE ENTRIES FOR ALLOWABLE DAMAGE IN SRM. THE PART MUST BE REPAIRED BY REPLACEMENT PER SRM. 51-10-02 ITEM 9.C.; [02] VERIFIED PART WILL BE REPLACE PER SRM 51-10-02 STEP 9; [03] LOCATED AND DRILLED SHIELD P/N 143A8126-21; LOT.#146355;IAW SRM.51-40-05; DWG#143A0080.; [04] VERIFIED LOCATE AND DRILL OF NEW FWD SHIELD PER SRM 51-40-05; DWG#143A0080; [05] OK TO INSTALL ON FCB. FORWARD SHIELD BTW BS.420-440 RBL 25 WL 157; [06] OK TO INSTALL; [07] INSTALLED ON FCB. FORWARD SHIELD BTW BS.420-440 RBL 25 WL 157 PER SRM 51-40-02. DWG#143A0080; [08] REMOVED AND REPLACED ON FCB. FORWARD SHIELD P/N143A8126-21 BTW BS.420-440 RBL 25 WL 157 PER SRM 51-10-02. ITEM9.C. DWG#143A0080.; [09] STEP 7 AND 8 COMPLETED; [10] VERIFIED INSTALLATION OF FORWARD SHIELD P/N143A8126-21 BTW BS.420-440 RBL 25 WL 157 PER SRM 51-10-02. ITEM9.C. DWG#143A0080
